# SDR SWAA2016060952714

- Difficulty date: May 11, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Plate
- Part number: 6550585
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SWING LINK PLATE FACES CORRODED.  REPAIRED PLATE IAW CMM.
